Bulletin of the American Mathematical Society

On a problem of Max A. Zorn

Rimhak Ree

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 55, Number 6 (1949), 575-576.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183513891

Mathematical Reviews number (MathSciNet)
MR0030621

Zentralblatt MATH identifier
0032.40403

Citation

Ree, Rimhak. On a problem of Max A. Zorn. Bull. Amer. Math. Soc. 55 (1949), no. 6, 575--576. https://projecteuclid.org/euclid.bams/1183513891


Export citation

See also

  • Cited work: Max A. Zorn. Note on power series. Bull. Amer. Math. Soc., Volume 53, Number 8 (1947), 791--792.